MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, FIXATION, BONE
Model Number 7100-LP18-L
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2022, the surgeon removed dynabunion implants that were implanted (b)(6), 2021.Implants were removed per patient request due to prominence leading to irritation.Hardware was removed and not replaced.Union was present.
 
Additional Manufacturer Narrative
On (b)(6), 2022, the surgeon removed dynabunion implants that were implanted (b)(6), 2021.Implants were removed per patient request due to prominence leading to irritation.Hardware was removed and not replaced.Union was present.Implants were not returned for analysis.Review of production records did not identify non-conformance for the components removed.In addition to the dynabunion plate, the following screws and staple were removed as part of the overall construct: ref: 15lp-3532 ln: 501185 qty: 1 product name: dynabunion anti-drift bolt, ref: 7118-1818 ln: 501403 qty: 1 product name: himax 18mm x 18mm x 18mm, ref: 1500-3518 ln: 400186 qty: 1 product name: motoband non-locking screw 3.5mm x 18mm, ref: 15pl-3518 ln: 400166 qty: 1 product name: motoband polyaxial locking screw 3.5mm x 18mm, ref: 15pl-3530 ln: 501040 qty: 1 product name: motoband polyaxial locking screw 3.5mm x 30mm.

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr.
suite 101
memphis, TN 38134
9012218406
MDR Report Key14478311
Report Number3020584246-2022-00002
Device Sequence Number5336027
Product Code HRS
UDI-Device Identifier00815432028788
UDI-Public00815432028788
Combination Product (Y/N)N
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Model Number7100-LP18-L
Device Catalogue Number7100-LP18-L
Device Lot Number501444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale